# SDR GTIA2019091434624

- Difficulty date: September 14, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N902NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6907
- Aircraft time: 9,142 hours, 4,088 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FAS REPORTED ODOR ON DESCENT, A PAINT LIKE ODOR STARTED IN FWD GALLEY & MOVED THROUGHOUT CABIN. ACCOMPLISHED ENGINE 1 AND ENGINE 2 RUNUP NO SMELL ODOR. PERFORMED TSM 05-50-00-810-831-A. NO EXISTENCE OF LEAK OR ODOR BEFORE AND AFTER PACK BURN OUT PER TSM AND ENGINE RUN-UP IAW AMM 71-00-00. PRECAUTIONARY R& R OF RECIRCULATION FILTER IAW AMM 24-41-00.
